Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The cohomology of restricted Lie algebras and of Hopf algebras


Author: J. Peter May
Journal: Bull. Amer. Math. Soc. 71 (1965), 372-377
DOI: https://doi.org/10.1090/S0002-9904-1965-11300-3
MathSciNet review: 0185595
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11300-3